# SDR QXEA0300081

- Difficulty date: January 14, 2003
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4046
- Aircraft time: 3,395 hours, 3,935 cycles
- Engine: Pwc PW150A
- Engine time: 3,403 hours, 3,945 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Cartridge
- Part number: 54012811
- Condition: Failed
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA ON FLIGHT 2372- RETURNED TO FIELD DUE TO NO.2 FADEC CAUTION ILLUMINATED DURING FLIGHT. AIRCRAFT LANDED WITHOUT INCEDENT. REMOVED AND REPLACED P2.2 BLEED VALVE SCREEN CARTRIDGE. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
